# SDR ABXA070288

- Difficulty date: August 28, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,434 hours, 44,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4925848M36000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE CORROSION ON UPPER CARGO CENTER SEAT TRACK STA 256 - 294.  REPLACED SECTION OF TRACK IAW DC9 51-30-1.
